Displaying similar documents to “If the [T,Id] automorphism is Bernoulli then the [T,Id] endomorphism is standard”

Automorphisms of ( λ ) / κ

Paul Larson, Paul McKenney (2016)

Fundamenta Mathematicae

Similarity:

We study conditions on automorphisms of Boolean algebras of the form ( λ ) / κ (where λ is an uncountable cardinal and κ is the ideal of sets of cardinality less than κ ) which allow one to conclude that a given automorphism is trivial. We show (among other things) that every automorphism of ( 2 κ ) / κ which is trivial on all sets of cardinality κ⁺ is trivial, and that M A implies both that every automorphism of (ℝ)/Fin is trivial on a cocountable set and that every automorphism of (ℝ)/Ctble is trivial. ...

Jumps of entropy for C r interval maps

David Burguet (2015)

Fundamenta Mathematicae

Similarity:

We study the jumps of topological entropy for C r interval or circle maps. We prove in particular that the topological entropy is continuous at any f C r ( [ 0 , 1 ] ) with h t o p ( f ) > ( l o g | | f ' | | ) / r . To this end we study the continuity of the entropy of the Buzzi-Hofbauer diagrams associated to C r interval maps.

On the joint entropy of d -wise-independent variables

Dmitry Gavinsky, Pavel Pudlák (2016)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

How low can the joint entropy of n d -wise independent (for d 2 ) discrete random variables be, subject to given constraints on the individual distributions (say, no value may be taken by a variable with probability greater than p , for p < 1 )? This question has been posed and partially answered in a recent work of Babai [Entropy versus pairwise independence (preliminary version), http://people.cs.uchicago.edu/ laci/papers/13augEntropy.pdf, 2013]. In this paper we improve some...

ε-Entropy and moduli of smoothness in L p -spaces

A. Kamont (1992)

Studia Mathematica

Similarity:

The asymptotic behaviour of ε-entropy of classes of Lipschitz functions in L p ( d ) is obtained. Moreover, the asymptotics of ε-entropy of classes of Lipschitz functions in L p ( d ) whose tail function decreases as O ( λ - γ ) is obtained. In case p = 1 the relation between the ε-entropy of a given class of probability densities on d and the minimax risk for that class is discussed.

Automorphisms of central extensions of type I von Neumann algebras

Sergio Albeverio, Shavkat Ayupov, Karimbergen Kudaybergenov, Rauaj Djumamuratov (2011)

Studia Mathematica

Similarity:

Given a von Neumann algebra M we consider its central extension E(M). For type I von Neumann algebras, E(M) coincides with the algebra LS(M) of all locally measurable operators affiliated with M. In this case we show that an arbitrary automorphism T of E(M) can be decomposed as T = T a T ϕ , where T a ( x ) = a x a - 1 is an inner automorphism implemented by an element a ∈ E(M), and T ϕ is a special automorphism generated by an automorphism ϕ of the center of E(M). In particular if M is of type I then every band preserving...

The Strong Anick Conjecture is true

Vesselin Drensky, Jie-Tai Yu (2007)

Journal of the European Mathematical Society

Similarity:

Recently Umirbaev has proved the long-standing Anick conjecture, that is, there exist wild automorphisms of the free associative algebra K x , y , z over a field K of characteristic 0. In particular, the well-known Anick automorphism is wild. In this article we obtain a stronger result (the Strong Anick Conjecture that implies the Anick Conjecture). Namely, we prove that there exist wild coordinates of K x , y , z . In particular, the two nontrivial coordinates in the Anick automorphism are both wild. We...

Automorphisms of the algebra of operators in p preserving conditioning

Ryszard Jajte (2010)

Colloquium Mathematicae

Similarity:

Let α be an isometric automorphism of the algebra p of bounded linear operators in p [ 0 , 1 ] (p ≥ 1). Then α transforms conditional expectations into conditional expectations if and only if α is induced by a measure preserving isomorphism of [0, 1].

Gelfand numbers and metric entropy of convex hulls in Hilbert spaces

Bernd Carl, David E. Edmunds (2003)

Studia Mathematica

Similarity:

For a precompact subset K of a Hilbert space we prove the following inequalities: n 1 / 2 c ( c o v ( K ) ) c K ( 1 + k = 1 k - 1 / 2 e k ( K ) ) , n ∈ ℕ, and k 1 / 2 c k + n ( c o v ( K ) ) c [ l o g 1 / 2 ( n + 1 ) ε ( K ) + j = n + 1 ε j ( K ) / ( j l o g 1 / 2 ( j + 1 ) ) ] , k,n ∈ ℕ, where cₙ(cov(K)) is the nth Gelfand number of the absolutely convex hull of K and ε k ( K ) and e k ( K ) denote the kth entropy and kth dyadic entropy number of K, respectively. The inequalities are, essentially, a reformulation of the corresponding inequalities given in [CKP] which yield asymptotically optimal estimates of the Gelfand numbers cₙ(cov(K)) provided that the entropy numbers εₙ(K)...

The group of automorphisms of L is algebraically reflexive

Félix Cabello Sánchez (2004)

Studia Mathematica

Similarity:

We study the reflexivity of the automorphism (and the isometry) group of the Banach algebras L ( μ ) for various measures μ. We prove that if μ is a non-atomic σ-finite measure, then the automorphism group (or the isometry group) of L ( μ ) is [algebraically] reflexive if and only if L ( μ ) is *-isomorphic to L [ 0 , 1 ] . For purely atomic measures, we show that the group of automorphisms (or isometries) of ( Γ ) is reflexive if and only if Γ has non-measurable cardinal. So, for most “practical” purposes, the automorphism...

Topological disjointness from entropy zero systems

Wen Huang, Kyewon Koh Park, Xiangdong Ye (2007)

Bulletin de la Société Mathématique de France

Similarity:

The properties of topological dynamical systems ( X , T ) which are disjoint from all minimal systems of zero entropy, 0 , are investigated. Unlike the measurable case, it is known that topological K -systems make up a proper subset of the systems which are disjoint from 0 . We show that ( X , T ) has an invariant measure with full support, and if in addition ( X , T ) is transitive, then ( X , T ) is weakly mixing. A transitive diagonal system with only one minimal point is constructed. As a consequence, there exists...

Entropy and approximation numbers of embeddings between weighted Besov spaces

Iwona Piotrowska (2008)

Banach Center Publications

Similarity:

The present paper is devoted to the study of the “quality” of the compactness of the trace operator. More precisely, we characterize the asymptotic behaviour of entropy numbers of the compact map t r Γ : B p , q s ( , w ϰ Γ ) L p ( Γ ) , where Γ is a d-set with 0 < d < n and w ϰ Γ a weight of type w ϰ Γ ( x ) d i s t ( x , Γ ) ϰ near Γ with ϰ > -(n-d). There are parallel results for approximation numbers.

The topological entropy versus level sets for interval maps (part II)

Jozef Bobok (2005)

Studia Mathematica

Similarity:

Let f: [a,b] → [a,b] be a continuous function of the compact real interval such that (i) c a r d f - 1 ( y ) 2 for every y ∈ [a,b]; (ii) for some m ∈ ∞,2,3,... there is a countable set L ⊂ [a,b] such that c a r d f - 1 ( y ) m for every y ∈ [a,b]∖L. We show that the topological entropy of f is greater than or equal to log m. This generalizes our previous result for m = 2.

On some nonlinear nonhomogeneous elliptic unilateral problems involving noncontrollable lower order terms with measure right hand side

C. Yazough, E. Azroul, H. Redwane (2013)

Applicationes Mathematicae

Similarity:

We prove the existence of entropy solutions to unilateral problems associated to equations of the type A u - d i v ( ϕ ( u ) ) = μ L ¹ ( Ω ) + W - 1 , p ' ( · ) ( Ω ) , where A is a Leray-Lions operator acting from W 1 , p ( · ) ( Ω ) into its dual W - 1 , p ( · ) ( Ω ) and ϕ C ( , N ) .

Artinian automorphisms of infinite groups

Antonella Leone (2006)

Bollettino dell'Unione Matematica Italiana

Similarity:

An automorphism a of a group G is called an artinian automorphism if for every strictly descending chain H 1 > H 2 > > H n > of subgroups of G there exists a positive integer m such that ( H n ) a = H n for every n m . In this paper we show that in many cases the group of all artinian automorphisms of G coincides with the group of all power automorphisms of G .

On the directional entropy of ℤ²-actions generated by cellular automata

M. Courbage, B. Kamiński (2002)

Studia Mathematica

Similarity:

We show that for any cellular automaton (CA) ℤ²-action Φ on the space of all doubly infinite sequences with values in a finite set A, determined by an automaton rule F = F [ l , r ] , l,r ∈ ℤ, l ≤ r, and any Φ-invariant Borel probability measure, the directional entropy h v ( Φ ) , v⃗= (x,y) ∈ ℝ², is bounded above by m a x ( | z l | , | z r | ) l o g A if z l z r 0 and by | z r - z l | in the opposite case, where z l = x + l y , z r = x + r y . We also show that in the class of permutative CA-actions the bounds are attained if the measure considered is uniform Bernoulli.

Coleman automorphisms of finite groups with a self-centralizing normal subgroup

Jinke Hai (2020)

Czechoslovak Mathematical Journal

Similarity:

Let G be a finite group with a normal subgroup N such that C G ( N ) N . It is shown that under some conditions, Coleman automorphisms of G are inner. Interest in such automorphisms arose from the study of the normalizer problem for integral group rings.

Operator entropy inequalities

M. S. Moslehian, F. Mirzapour, A. Morassaei (2013)

Colloquium Mathematicae

Similarity:

We investigate a notion of relative operator entropy, which develops the theory started by J. I. Fujii and E. Kamei [Math. Japonica 34 (1989), 341-348]. For two finite sequences A = (A₁,...,Aₙ) and B = (B₁,...,Bₙ) of positive operators acting on a Hilbert space, a real number q and an operator monotone function f we extend the concept of entropy by setting S q f ( A | B ) : = j = 1 n A j 1 / 2 ( A j - 1 / 2 B j A j - 1 / 2 ) q f ( A j - 1 / 2 B j A j - 1 / 2 ) A j 1 / 2 , and then give upper and lower bounds for S q f ( A | B ) as an extension of an inequality due to T. Furuta [Linear Algebra Appl. 381 (2004),...

Measures of maximal entropy for random β -expansions

Karma Dajani, Martijn de Vries (2005)

Journal of the European Mathematical Society

Similarity:

Let β > 1 be a non-integer. We consider β -expansions of the form i = 1 d i / β i , where the digits ( d i ) i 1 are generated by means of a Borel map K β defined on { 0 , 1 } × [ 0 , β / ( β 1 ) ] . We show that K β has a unique mixing measure ν β of maximal entropy with marginal measure an infinite convolution of Bernoulli measures. Furthermore, under the measure ν β the digits ( d i ) i 1 form a uniform Bernoulli process. In case 1 has a finite greedy expansion with positive coefficients, the measure of maximal entropy is Markov. We also discuss the uniqueness...

On Automorphisms of the Affine Cremona Group

Hanspeter Kraft, Immanuel Stampfli (2013)

Annales de l’institut Fourier

Similarity:

We show that every automorphism of the group 𝒢 n : = A u t ( 𝔸 n ) of polynomial automorphisms of complex affine n -space 𝔸 n = n is inner up to field automorphisms when restricted to the subgroup T 𝒢 n of tame automorphisms. This generalizes a result of Julie Deserti who proved this in dimension n = 2 where all automorphisms are tame: T 𝒢 2 = 𝒢 2 . The methods are different, based on arguments from algebraic group actions.

A local approach to g -entropy

Mehdi Rahimi (2015)

Kybernetika

Similarity:

In this paper, a local approach to the concept of g -entropy is presented. Applying the Choquet‘s representation Theorem, the introduced concept is stated in terms of g -entropy.

The Banach-Lie Group of Lie Automorphisms of an H * -Algebra

Antonio J. Calderón Martín, Candido Martín González (2007)

Bollettino dell'Unione Matematica Italiana

Similarity:

We study the Banach-Lie group Aut ( A - ) of Lie automorphisms of a complex associative H * -algebra. Also some consequences about its Lie algebra, the algebra of Lie derivations of A , are obtained. For a topologically simple A , in the infinite-dimensional case we have Aut ( A - ) 0 = Aut ( A ) implying Der ( A ) = Der ( A - ) . In the finite dimensional case Aut ( A - ) 0 is a direct product of Aut ( A ) and a certain subgroup of Lie derivations δ from A to its center, annihilating commutators.

Some logarithmic function spaces, entropy numbers, applications to spectral theory

Haroske Dorothee

Similarity:

AbstractIn [18] and [19] we have studied compact embeddings of weighted function spaces on ℝⁿ, i d : H q s ( w ( x ) , ) L ( ) , s>0, 1 < q ≤ p< ∞, s-n/q+n/p > 0, with, for example, w ( x ) = x α , α > 0, or w ( x ) = l o g β x , β > 0, and x = ( 2 + | x | ² ) 1 / 2 . We have determined the behaviour of their entropy numbers eₖ(id). Now we are interested in the limiting case 1/q = 1/p + s/n. Let w ( x ) = l o g β x , β > 0. Our results in [18] imply that id cannot be compact for any β > 0, but after replacing the target space Lₚ(ℝⁿ) by a “slightly” larger one, L ( l o g L ) - a ( ) , a...

Sequence entropy and rigid σ-algebras

Alvaro Coronel, Alejandro Maass, Song Shao (2009)

Studia Mathematica

Similarity:

We study relationships between sequence entropy and the Kronecker and rigid algebras. Let (Y,,ν,T) be a factor of a measure-theoretical dynamical system (X,,μ,T) and S be a sequence of positive integers with positive upper density. We prove there exists a subsequence A ⊆ S such that h μ A ( T , ξ | ) = H μ ( ξ | ( X | Y ) ) for all finite partitions ξ, where (X|Y) is the Kronecker algebra over . A similar result holds for rigid algebras over . As an application, we characterize compact, rigid and mixing extensions via relative...

Pattern avoidance in partial words over a ternary alphabet

Adam Gągol (2015)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

Blanched-Sadri and Woodhouse in 2013 have proven the conjecture of Cassaigne, stating that any pattern with m distinct variables and of length at least 2 m is avoidable over a ternary alphabet and if the length is at least 3 · 2 m - 1 it is avoidable over a binary alphabet. They conjectured that similar theorems are true for partial words – sequences, in which some characters are left “blank”. Using method of entropy compression, we obtain the partial words version of the theorem for ternary words. ...